| Catalog Number |
367863 |
| Medical Device Problem Code |
Material Protrusion/Extrusion (2979)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There were multiple medical device types: d2b: medical device type: jka.There were multiple 510k numbers.G4: pma / 510(k)#: k213670, k231373.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported prior to using bd vacutainer® k2 edta (k2e) 10.8mg blood collection tubes, there was one (1) hemogard cap with a burr on the cap.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
Bd received two photos for investigation.The photos were visually examined and revealed gate stub on the hemogard closure.There is a piece of plastic protruding from the gate on the hemogard closure.This complaint has been confirmed for the indicated failure mode molding defect- protrusion.Based on a review of the device history record for the incident lot all product specifications and requirements for lot release were met.There were no related quality issues during the manufacturing of the product.The exact cause for the customer¿s failure mode could not be determined.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description